# SDR CAL951083

- Difficulty date: October 28, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N77780
- Make and model: Boeing 727232
- Aircraft serial: 20635
- System (JASC): 5314 · Fuselage Main, Keel
- Part: Keel Beam
- Condition: Cracked
- Location: Bs 740
- Part time: 65,794 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND A 1 INCH CRACK IN KEEL BEAM, AT BS 740 AND STRINGER 28R, IN AIRCRAFT BAY.  THE CRACK WAS TRIMMED OUT. A FILLER AND DOUBLER REPAIR WAS FABRICATED AND INSTALLED IAW ECRA 5310-03180.  (M)
